# SDR UIEA2020072971630

- Difficulty date: July 26, 2020
- Submitted: July 29, 2020
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 86,738 hours, 20,678 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942765
- Part serial: 712108
- Condition: Cracked
- Location: Lt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DAILY CHK NOTICED ODOR COMING FROM A/C DUCTS, UPON INSP FOUND L/H PACK CONDENSER HEAT EXCHANGER CRACKED.   REMOVED AND REPLACED L/H PACK HEAT EXCHANGER CONDENSER ASSY IAW AMM 21-51-10. OPS CHECK NORMAL. NO LEAKS NOTED.
